Show simple item record

dc.contributor.authorGubner, John A.en_US
dc.date.accessioned2007-07-13T19:23:54Z
dc.date.available2007-07-13T19:23:54Z
dc.date.issued1992en_US
dc.identifier.citationGubner, J.A. (1992). On The Capacity Region Of The Discrete Additive Multiple Access Arbitrarily Varying Channel. Ieee Transactions On Information Theory, 38(4), 1344-7.en_US
dc.identifier.urihttp://digital.library.wisc.edu/1793/9862
dc.descriptionThis material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.en_US
dc.format.extent432380 bytes
dc.format.mimetypeapplication/pdfen_US
dc.format.mimetypeapplication/pdf
dc.relation.ispartofhttp://www.ieee.org/en_US
dc.relation.ispartofhttp://ieeexplore.ieee.org/servlet/opac?punumber=18en_US
dc.rightsCopyright 1992 Institute of Electrical and Electronics Engineersen_US
dc.rights©20xx IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_US
dc.titleOn the capacity region of the discrete additive multiple-access arbitrarily varying channelen_US
dc.identifier.doihttp://dx.doi.org/10.1109/18.144713en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record